| Model Number |
980 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, the compressor on a 980 ventilator was inoperable.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) inspected the device and verified the reported condition.The se reconnected all of the electrical connections from the compressor and the unit resumed normal operation.The se performed extended self-testing on the device and all tests passed.